Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 110, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 23, 2015, 5:39 PM CDT for Canadian County, Grady County, Oklahoma. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2015, 5:39 PM CDT (22:39 UTC)
- Expired
- May 23, 2015, 6:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Canadian County, OK, Grady County, OK
The radar
The Norman radar (KTLX), 46 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 5:30 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 187 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
231
WFUS54 KOUN 232239
TOROUN
OKC017-051-232315-
/O.NEW.KOUN.TO.W.0110.150523T2239Z-150523T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
539 PM CDT SAT MAY 23 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
NORTHEASTERN GRADY COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 615 PM CDT
* AT 538 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 3 MILES WEST OF TUTTLE...MOVING NORTHEAST AT
25 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OKLAHOMA CITY...YUKON...MUSTANG...TUTTLE...UNION CITY
AND MINCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3542 9767 3527 9767 3523 9781 3522 9790
3534 9797 3551 9778
TIME...MOT...LOC 2238Z 237DEG 20KT 3529 9787
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
..SPEG.1 follow-up statement
638
WWUS54 KOUN 232251
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
551 PM CDT SAT MAY 23 2015
OKC051-232300-
/O.CAN.KOUN.TO.W.0110.000000T0000Z-150523T2315Z/
GRADY OK-
551 PM CDT SAT MAY 23 2015
...THE TORNADO WARNING FOR NORTHEASTERN GRADY COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED INTO
CANADIAN COUNTY.
LAT...LON 3542 9767 3534 9767 3533 9769 3533 9774
3534 9776 3533 9785 3535 9786 3536 9786
3535 9788 3535 9789 3551 9778
TIME...MOT...LOC 2250Z 232DEG 25KT 3537 9778
$$
OKC017-232315-
/O.CON.KOUN.TO.W.0110.000000T0000Z-150523T2315Z/
CANADIAN OK-
551 PM CDT SAT MAY 23 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
SOUTHEASTERN CANADIAN COUNTY...
AT 550 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED ABOUT 4 MILES SOUTHWEST OF MUSTANG...MOVING NORTHEAST AT
30 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OKLAHOMA CITY...YUKON...MUSTANG AND TUTTLE.
LAT...LON 3542 9767 3534 9767 3533 9769 3533 9774
3534 9776 3533 9785 3535 9786 3536 9786
3535 9788 3535 9789 3551 9778
TIME...MOT...LOC 2250Z 232DEG 25KT 3537 9778
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
..SPEG.What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 23, 2:36 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, May 23, 2:36 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 236 PM CDT SAT MAY 23 2015 .DISCUSSION... DANGEROUS SITUATION SETTING UP ACROSS PARTS OF OKLAHOMA AND NORTH TEXAS AS ROUNDS OF VERY HEAVY RAINFALL ARE EXPECTED TO CONTINUE TONIGHT/SUNDAY. MANY RIVERS ARE IN FLOOD AND ADDITIONAL TORRENTIAL RAINFALL AND RAINFALL RATES OF IN EXCESS OF 2 INCHES AN HOUR WILL CONTINUE TO EXACERBATE THE SITUATION. PLEASE BE CAREFUL. WILL CONT WITH FLASH FLOOD WATCH THROUGH 12Z MONDAY. THERE IS ALSO A THREAT OF SEVERE WEATHER... MAINLY ACROSS SOUTHERN OKLAHOMA AND NORTH TEXAS THIS AFTN AND EVENING. LOW AND DEEP LAYER SHEAR... HOWEVER INSTABILITY REMAINS RATHER LIMITED OUTSIDE OF FAR SOUTHERN SECTIONS OF THE AREA. PATTERN REMAINS RATHER ACTIVE AS ANOTHER UPPER DISTURBANCE WILL KEEP A CHANCE OF STORMS AND POSSIBLY SOME SEVERE STORMS IN THE FORECAST INTO THE DAY ON MONDAY. RAIN CHANCES THEN DECREASE FOR A COUPLE OF DAYS... HOWEVER THEY DO REMAIN. HIGHER RAIN CHANCES RETURN BY LATE IN THE WEEK AS YET ANOTHER UPPER SHORTWAVE APPROACHES BY THE END OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 63 73 62 80 / 100 90 20 30 HOBART OK 61 75 58 81 / 60 50 20 30 WICHITA FALLS TX 63 77 62 81 / 100 80 20 40 GAGE OK 58 76 56 82 / 40 30 20 20 PONCA CITY OK 63 74 61 81 / 100 80 30 20 DURANT OK 66 73 65 79 / 100 100 60 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ004>048-050>052. TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ083>090. && 26/30
Hazardous weather outlook, May 23, 11:57 AM CDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1157 AM CDT SAT MAY 23 2015 OKZ004>048-050>052-TXZ083>090-241000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1157 AM CDT SAT MAY 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .FLOODING... HEAVY RAIN IS EXPECTED ACROSS MUCH OF OKLAHOMA AND NORTH TEXAS TODAY AND TONIGHT. FLOODING IS LIKELY WHEREVER HEAVY RAIN OCCURS...AND AREA RIVERS AND STREAMS ARE LIKELY TO SEE RISES AND ADDITIONAL FLOODING. LIFE THREATENING FLASH FLOODING IS POSSIBLE. .THUNDERSTORMS... ALTHOUGH FLOODING IS THE MAIN CONCERN TODAY AND TONIGHT...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY THIS AFTERNOON AND EVENING. THE SLIGHT RISK IS GENERALLY SOUTHEAST OF A LINE FROM SAYRE TO WATONGA TO ENID TO PERRY... AND WEST OF A LINE FROM HOLDENVILLE TO LAKE TEXOMA. THE SLIGHT RISK INCLUDES ALL OF WESTERN NORTH TEXAS. A MARGINAL RISK COVERS MOST OF THE REST OF OKLAHOMA. HAIL UP TO HALF DOLLAR SIZE AND WIND GUSTS UP TO 70 MPH ARE LIKELY WITH THE STRONGEST STORMS. TORNADO RISK IS LOW...BUT NOT ZERO. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS CENTRAL AND WESTERN OKLAHOMA...AND WESTERN NORTH TEXAS...SHOULD PREPARE FOR FLOODING AND/OR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .FLOODING... HEAVY RAIN IS EXPECTED TO CONTINUE INTO SUNDAY...AND POSSIBLY MONDAY. CONTINUED FLOODING IS LIKELY. .THUNDERSTORMS... THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON SUNDAY AND MONDAY. THUNDERSTORMS REMAIN IN THE FORECAST THROUGH AT LEAST FRIDAY. SEVERE STORMS ARE UNLIKELY AFTER MONDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, May 23, 4:41 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
441 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM FLASH FLOOD 3 W BLACKWELL 36.80N 97.34W
05/23/2015 KAY OK BROADCAST MEDIA
SH 11 ABOUT 3 MILES WEST OF BLACKWELL AND US 60 ABOUT 2
MILES WEST OF I35 IN KAY COUNTY ARE CLOSED BECAUSE OF
WATER ON THE ROADWAY.
&&
MDAYLocal storm report, May 23, 4:42 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
442 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM FLASH FLOOD W BISON 36.20N 97.89W
05/23/2015 GARFIELD OK EMERGENCY MNGR
MAJOR FLOODING REPORTED. WATER RESCUE IN PROGRESS.
&&
MDAYSpecial weather statement, May 23, 4:50 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 450 PM CDT SAT MAY 23 2015 OKZ018-019-024-025-232215- OKLAHOMA OK-CANADIAN OK-LOGAN OK-KINGFISHER OK- 450 PM CDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKLAHOMA... NORTHEASTERN CANADIAN...SOUTHWESTERN LOGAN AND SOUTHEASTERN KINGFISHER COUNTIES UNTIL 515 PM CDT... AT 448 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST OF PIEDMONT...MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LAT...LON 3556 9780 3570 9794 3599 9760 3578 9739 TIME...MOT...LOC 2148Z 230DEG 27KT 3568 9781 ..SPEG
Local storm report, May 23, 5:19 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
519 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TORNADO 3 W POCASSET 35.19N 98.01W
05/23/2015 GRADY OK AMATEUR RADIO
&&
MAHALELocal storm report, May 23, 5:22 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
522 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM FLASH FLOOD ENID 36.40N 97.88W
05/23/2015 GARFIELD OK EMERGENCY MNGR
SEVERAL WATER RESCUES IN ENID.
&&
MAHALELocal storm report, May 23, 5:37 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
537 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TORNADO 6 S MINCO 35.23N 97.95W
05/23/2015 GRADY OK AMATEUR RADIO
&&
SCThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 9:02 PM CDT | River Flood Warning | OUN | Atoka | 6 days |
| May 23, 6:10 AM CDT | Dense Fog Advisory | OUN | Beckham, Blaine, Caddo, Custer, Dewey, Greer and 6 more | 4 hr |
| May 23, 7:54 AM CDT | Special Weather Statement | OUN | Roger Mills | 36 min |
| May 23, 8:42 AM CDT | Special Weather Statement | OUN | Roger Mills | 33 min |
| May 23, 9:08 AM CDT | River Flood Warning | OUN | Jefferson | 33 hr |
| May 23, 9:14 AM CDT | River Flood Warning | OUN | Garvin | 5 days |
| May 23, 9:40 AM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Dewey, Ellis, Harper, Roger Mills and 2 more | 3 hr |
| May 23, 9:44 AM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 6 days |
| May 23, 9:46 AM CDT | River Flood Warning | OUN | Oklahoma | 50 hr |
| May 23, 9:46 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 65 hr |
| May 23, 9:48 AM CDT | River Flood Warning | OUN | Bryan | 4 days |
| May 23, 9:49 AM CDT | Special Weather Statement | OUN | Dewey | 26 min |
| May 23, 10:20 AM CDT | Flash Flood Warning | OUN | Ellis, Roger Mills | 3 hr |
| May 23, 10:25 AM CDT | River Flood Warning | OUN | Grady | 7 days |
| May 23, 10:28 AM CDT | Special Weather Statement | OUN | Roger Mills | 32 min |
| May 23, 11:05 AM CDT | Flash Flood Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 3 hr |
| May 23, 11:10 AM CDT | Special Weather Statement | OUN | Woods | 35 min |
| May 23, 11:28 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Harper, Major, Woods, Woodward | 3 hr |
| May 23, 11:40 AM CDT | Special Weather Statement | OUN | Major | 35 min |
| May 23, 11:55 AM CDT | Special Weather Statement | OUN | Custer | 35 min |
| May 23, 12:22 PM CDT | Special Weather Statement | OUN | Custer | 38 min |
| May 23, 1:11 PM CDT | Areal Flood Warning | OUN | Beckham, Dewey, Ellis, Roger Mills | 4 hr |
| May 23, 1:16 PM CDT | Special Weather Statement | OUN | Blaine | 29 min |
| May 23, 1:17 PM CDT | Special Weather Statement | OUN | Grant | 28 min |
| May 23, 1:32 PM CDT | Flash Flood Warning | OUN | Beckham, Greer, Harmon | 3 hr |
| May 23, 1:55 PM CDT | Flash Flood Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 5 hr |
| May 23, 1:58 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Blaine, Garfield, Grant, Major | 3 hr |
| May 23, 2:22 PM CDT | Flash Flood Warning | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| May 23, 2:42 PM CDT | River Flood Warning | OUN | Beckham, Greer, Kiowa | 61 hr |
| May 23, 2:43 PM CDT | River Flood Warning | OUN | Greer, Jackson | 63 hr |
| May 23, 2:59 PM CDT | River Flood Warning | OUN | Dewey, Major, Woodward | 44 hr |
| May 23, 3:01 PM CDT | Special Weather Statement | OUN | Kiowa, Washita | 29 min |
| May 23, 3:10 PM CDT | River Flood Warning | OUN | Major, Woods, Woodward | 4 days |
| May 23, 3:17 PM CDT | Flash Flood Warning | OUN | Blaine, Major | 4 hr |
| May 23, 3:32 PM CDT | Special Weather Statement | OUN | Kiowa, Washita | 28 min |
| May 23, 4:01 PM CDT | Flash Flood Warning | OUN | Kay | 3 hr |
| May 23, 4:06 PM CDT | Flash Flood Warning | OUN | Beckham, Blaine, Caddo, Canadian, Custer, Greer and 3 more | 5 hr |
| May 23, 4:06 PM CDT | River Flood Warning | OUN | Custer, Roger Mills | 27 hr |
| May 23, 4:06 PM CDT | River Flood Warning | OUN | Custer, Washita | 3 days |
| May 23, 4:06 PM CDT | River Flood Warning | OUN | Garvin, Grady | 6 hr |
| May 23, 4:06 PM CDT | River Flood Warning | OUN | Garvin, Murray | 44 hr |
| May 23, 4:11 PM CDT | River Flood Warning | OUN | Carter, Garvin, Murray | 12 hr |
| May 23, 4:39 PM CDT | Flash Flood Warning | OUN | Canadian, Kingfisher | 9 hr |
| May 23, 4:45 PM CDT | Flash Flood Warning | OUN | Garfield, Noble | 3 hr |
| May 23, 4:50 PM CDT | Special Weather Statement | OUN | Logan | 25 min |
| May 23, 5:08 PM CDT | Tornado Warning | OUN | Grady | 37 min |
| May 23, 5:22 PM CDT | Tornado Warning | OUN | Grady | 23 min |
| May 23, 5:39 PM CDT | Flash Flood Warning | OUN | Logan, Payne | 5 hr |
| May 23, 5:42 PM CDT | Special Weather Statement | OUN | Logan | 33 min |
| May 23, 5:56 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 49 min |
| May 23, 5:57 PM CDT | Flash Flood Warning | OUN | Oklahoma | 7 hr |
| May 23, 5:58 PM CDT | Special Weather Statement | OUN | Murray | 32 min |
| May 23, 5:59 PM CDT | Special Weather Statement | OUN | Pontotoc | 31 min |
| May 23, 6:00 PM CDT | Tornado Warning | OUN | Garvin, Murray, Pontotoc | 30 min |
| May 23, 6:01 PM CDT | Tornado Warning | OUN | Hughes, Pontotoc, Seminole | 29 min |
| May 23, 6:05 PM CDT | Tornado Warning | OUN | Grady, Stephens | 25 min |
| May 23, 6:08 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Comanche, Grady, Jackson, Kiowa | 7 hr |
| May 23, 6:16 PM CDT | Tornado Warning | OUN | McClain | 29 min |
| May 23, 6:19 PM CDT | Special Weather Statement | OUN | Garvin | 26 min |
| May 23, 6:26 PM CDT | Tornado Warning | OUN | Hughes, Pontotoc, Seminole | 34 min |
| May 23, 6:31 PM CDT | Flash Flood Warning | OUN | Cleveland, Grady, McClain | 6 hr |
| May 23, 6:37 PM CDT | Tornado Warning | OUN | Garvin, Stephens | 23 min |
| May 23, 6:47 PM CDT | Areal Flood Warning | OUN | Beckham, Custer, Roger Mills, Washita | 6 hr |
| May 23, 6:50 PM CDT | Tornado Warning | OUN | Grady | 25 min |
| May 23, 6:54 PM CDT | River Flood Warning | OUN | Blaine, Canadian | 17 hr |
| May 23, 6:58 PM CDT | Tornado Warning | OUN | Garvin, McClain | 32 min |
| May 23, 6:59 PM CDT | Tornado Warning | OUN | McClain, Pontotoc, Pottawatomie | 31 min |
Nearby
Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.